Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pinkish and brownish discharge. On birth control Had unprotected sex. Reason?

my girl and i had unprotected sex on the last day of her period and she is on birth control. she takes it regularly at around the same time every day. 10 days after that she started to have a pinkish discharge in her pee and followed by a brownish discharge. she just started that today. she is 2 weeks away from her period. why the discharge?
Asked On : Sat, 6 Apr 2013
Answers:  2 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.

This discharge can be possibly due to side effect of the birth control pills.
These pills can cause menstrual irregularities as side effects.
And inter-menstrual spotting is one of those side effects.
So if the spotting stops by it own, no need to worry.
As she is taking the pills regularly, the possibility of pregnancy is very less.
For more details you can ask me through:
Take care.

Answered: Sat, 6 Jul 2013
I find this answer helpful
General & Family Physician Dr. Vidya KR's  Response
Hi, Thanks for using HCM.

If she is on contraceptive pills, it could be a break through bleeding, means changes in hormonal level causing minimal bleeding.
Better to get PAP smear done once for cervical pathology.
Consult your doctor for examination and management.
Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take

Dr. Vidya
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor